Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pristiq help)Vincent jimsapeck

Posted by Vincent_QC on May 26, 2009, at 14:18:23

In reply to Re: Pristiq help)Vincent, posted by jimsapeck on May 26, 2009, at 11:03:20

> I just came on this site and saw the thread.
> I started Pristiq several months ago. I started with a quarter tablet because I am so sensitive to drugs. I got fairly immediate improvement and it was great. After a while it became less effective. I've been afraid to up the dose to the normal dose - I'm not sure why. Usually my dr. is hands off and lets me adjust. I just saw on the Pristiq site that they say don't crush or cut a pill. So maybe I'll call my dr. for advice.
> When it isn't working, things suck. My PRIMARY desire in life is ENERGY! I can get that from a working Pristiq. I'm also exploring Core Energetics.
> One final thought: I usually get sick twice when the seasons change. I have not gotten sick at all since I started the Pristiq and I am sure that is why!

Strange... I use it only one week... Had the same bad reaction than the one on the Effexor-XR... not sure if I was absorbing all the dosage because of the gastric by-pass... see and feel nothing, just a worse energy level and craving for food... So I stop it... I wonder if it's even effective... peoples seem to complaints a lot about the fact that it's lost his power fast...

And i'm also sensitive to meds...start at 50mg ... feel nothing really, just bad side-effects... And welcome home VIVID DREAMS when you stop it... Have vivid dreams since 6 nights... so it have to do something inside the brains to produce such a withdrawl effect...

I think the world of Psychiatrict meds have to be thinking in another way... we needs more meds who sork on different neurons on the brains than only the SE and the NE...and the DA... most of them dont work anyway and things dont involve a lot since the 50's... they just make the meds less dirty... by doing this they also remove a lot of good things who made the older drugs more better to treat severe depression and anxiety disorder (SAD, GAD...)...

That's what I think...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:895050
URL: http://www.dr-bob.org/babble/20090524/msgs/897783.html